# SDR UALA2010102203900

- Difficulty date: October 21, 2010
- Submitted: October 25, 2010
- Operation: Air carrier
- Aircraft: N786UA
- Make and model: Boeing 777222
- Aircraft serial: 26938
- Aircraft time: 59,506 hours, 8,702 cycles
- Engine: Pwa PW4090
- System (JASC): 2421 · AC Generator-Alternator
- Part: Generator
- Part number: 1701768
- Part serial: 499
- Condition: Faulty
- Location: Pos 1
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ELEC BACKUP GEN LT BACKUP GENERATOR OFF DUE TO A PROTECTIVE TRIP. STATUS  MSG01- NOT ACTIVE CRUISE MODE DEPENDENT; BACKUP GENERATOR (L) TEMPERATURE IS HIGH. DB- BACKUP CONVERTER MSG02- ACTIVE CRUISE MODE DEPENDENT; BACKUP GENERATOR (L) TEMPERATURE IS HIGH. MSG-2446120 INACTV ER MODE MSG-2446120 ACTIVE ER MODE. REPLACED LT BACK UP GEN WITH JAL BORROW PART. BUG OPS CK OK WITH ENG RUN.
